# SDR AALA202409239325

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 7,560 hours, 2,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER IN RED BAND, SERVICING REQUIRED. SERVICED AS REQUIRED L3 EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00.
